MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mus.20112

Медицинская библиотека · Muscle & nerve · 2004

Disorder resembling Guillain-Barré syndrome on initiation of statin therapy.

Rajabally Yusuf A, Varakantam Vivek, Abbott Richard J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a disorder resembling Guillain-Barre syndrome, occurring on initiation of simvastatin, in a 58-year-old man, who had experienced a similar but milder episode after starting pravastatin 6 months earlier. This case suggests that acute polyradiculoneuropathy may represent a rare but serious side-effect of statin treatment. It also raises the issue of the pathophysiology of acute neuropathy on statin exposure, with a hypersensitivity reaction resulting in an immune-mediated process being possible instead of the hypothesized mitochondrial dysfunction in chronic cases.

Для цитирования: Rajabally Yusuf A, Varakantam Vivek, Abbott Richard J. Disorder resembling Guillain-Barré syndrome on initiation of statin therapy.. Muscle & nerve. 2004. DOI: 10.1002/mus.20112.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.